Vol. 43, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Bochner’s theorem in infinite dimensions

Peter Lawrence Falb and U. Haussmann

Vol. 43 (1972), No. 3, 601–618
Mathematical Subject Classification 2000
Primary: 43A35
Milestones
Received: 9 July 1971
Revised: 2 December 1971
Published: 1 December 1972
Authors
Peter Lawrence Falb
U. Haussmann